Alert archive / Tennessee / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 209, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Aug 27, 2016, 3:31 PM CDT for Davidson County, Sumner County, Wilson County, Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 27, 2016, 3:31 PM CDT (20:31 UTC)
- Expired
- Aug 27, 2016, 4:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Davidson County, TN, Sumner County, TN, Wilson County, TN
The radar
The Nashville radar (KOHX), 12 km from the middle of the area, began a volume at 20:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 8.5 hours before the alert went out and 20 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 891 J/kg
- Mixed-layer CIN
- -108 J/kg
- Mixed-layer LCL
- 1203 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 26 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
074
WUUS54 KOHX 272031
SVROHX
TNC037-165-189-272115-
/O.NEW.KOHX.SV.W.0209.160827T2031Z-160827T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
331 PM CDT SAT AUG 27 2016
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DAVIDSON COUNTY IN MIDDLE TENNESSEE...
SOUTHWESTERN SUMNER COUNTY IN MIDDLE TENNESSEE...
NORTHWESTERN WILSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 415 PM CDT
* AT 330 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LEBANON...
MOVING NORTHWEST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...MADISON...HENDERSONVILLE...MOUNT JULIET...
GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE...
OLD HICKORY...BELINDA CITY AND GLADEVILLE.
THE WILSON COUNTY FAIR IN LEBANON WILL ALSO BE IMPACTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH
TO BE STRUCK BY LIGHTNING.
BRIEF HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3624 8623 3608 8633 3623 8677 3641 8668
3630 8633
TIME...MOT...LOC 2030Z 116DEG 25KT 3620 8638
HAIL...<.75IN
WIND...60MPH
$$
313 follow-up statements
202 WWUS54 KOHX 272048 SVSOHX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 348 PM CDT SAT AUG 27 2016 TNC037-165-189-272115- /O.CON.KOHX.SV.W.0209.000000T0000Z-160827T2115Z/ DAVIDSON TN-SUMNER TN-WILSON TN- 348 PM CDT SAT AUG 27 2016 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT FOR NORTHEASTERN DAVIDSON...SOUTHWESTERN SUMNER AND NORTHWESTERN WILSON COUNTIES... AT 348 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MOUNT JULIET...OR 9 MILES SOUTH OF GALLATIN...MOVING NORTHWEST AT 30 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. LOCATIONS IMPACTED INCLUDE... GALLATIN...LEBANON...MADISON...HENDERSONVILLE...MOUNT JULIET... GOODLETTSVILLE...MILLERSVILLE...LAKEWOOD...HERMITAGE... OLD HICKORY AND BELINDA CITY. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. BRIEF HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3623 8677 3641 8668 3630 8634 3612 8644 TIME...MOT...LOC 2047Z 116DEG 25KT 3625 8652 HAIL...<.75IN WIND...60MPH $$ 31
188
WWUS54 KOHX 272106
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
406 PM CDT SAT AUG 27 2016
TNC189-272115-
/O.CAN.KOHX.SV.W.0209.000000T0000Z-160827T2115Z/
WILSON TN-
406 PM CDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN WILSON COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3623 8677 3641 8668 3636 8654 3632 8658
3619 8664
TIME...MOT...LOC 2105Z 116DEG 25KT 3631 8666
$$
TNC037-165-272115-
/O.CON.KOHX.SV.W.0209.000000T0000Z-160827T2115Z/
DAVIDSON TN-SUMNER TN-
406 PM CDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM CDT
FOR NORTHEASTERN DAVIDSON AND SOUTHWESTERN SUMNER COUNTIES...
AT 406 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
GOODLETTSVILLE... OR 11 MILES NORTHEAST OF NASHVILLE...MOVING
NORTHWEST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
MADISON...HENDERSONVILLE...GOODLETTSVILLE...MILLERSVILLE...
LAKEWOOD AND OLD HICKORY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
BRIEF HEAVY RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3623 8677 3641 8668 3636 8654 3632 8658
3619 8664
TIME...MOT...LOC 2105Z 116DEG 25KT 3631 8666
HAIL...<.75IN
WIND...60MPH
$$
31744
WWUS54 KOHX 272118
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
418 PM CDT SAT AUG 27 2016
TNC037-165-272128-
/O.EXP.KOHX.SV.W.0209.000000T0000Z-160827T2115Z/
DAVIDSON TN-SUMNER TN-
418 PM CDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DAVIDSON AND
SOUTHWESTERN SUMNER COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND HAS EXITED THE WARNED AREA. THEREFORE THE WARNING HAS
BEEN ALLOWED TO EXPIRE.
LAT...LON 3623 8677 3641 8668 3636 8654 3632 8658
3619 8664
TIME...MOT...LOC 2117Z 116DEG 25KT 3631 8666
$$
ROSEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:02 PM CDT, 29 minutes earlier.
Area forecast discussion, Aug 27, 3:02 PM CDT, 29 minutes before
Area Forecast Discussion National Weather Service Nashville TN 302 PM CDT SAT AUG 27 2016 .DISCUSSION... Showers and thunderstorms have developed this afternoon thanks to upper shortwave activity moving around the upper high as well as diurnal support. Activity looks to continue through the afternoon and even into the evening hours before settling down overnight. A similar pattern for tomorrow looks to have chances for precip during the day, and higher chances exist east of I-65. By Monday the upper high moves eastward but is quickly replaced by another high later in the day. With that pattern in place, again shortwave activity combined with diurnal help will again bring chances for showers and thunderstorms mainly Monday afternoon. A bit of a drier period moves in Monday night through Tuesday night as the large upper ridge over the Plains begins to track eastward. There will be some slight chances for precip on the Plateau Tuesday and maybe along the TN River Valley, but otherwise models look to keep the mid state dry. Wednesday looks to have the ridge a bit further east, bringing northwest flow aloft over the eastern CONUS. This will allow shortwave activity to bring some chances for showers and thunderstorms during the day Wednesday and Thursday. Chances look a bit less than yesterday's forecast, but still enough to have mention of chance and slight chance in the grids. Friday and Saturday look to be mostly dry as the upper ridge builds in, but Saturday afternoon may have some chances for precip on the Plateau with some weak shortwave activity. With upper highs and ridging dominating the next week or so, temperatures look to remain consistent with highs in the low 90s and lows in the low to mid 70s. The only exception will be Thursday and Friday night where model consensus has lows in the mid to upper 60s returning to the mid state. && .AVIATION... 18Z TAF DISCUSSION. VFR conditions expected thru 28/18Z. Several amendments possible at terminals thru period if convection develops at terminals. With a summertime wx pattern will be in place per ridging influences sfc/aloft, enough low level moisture will be around to support development of mainly diurnal based convection. As with a summertime convective pattern also, can not guarantee convection will happen at terminals, but certainly can not rule out in vicinity thru at least 28/02Z. If convection develops at/near terminals, MVFR fog could develop CKV/BNA, with MVFR/IFR fog developing CSV 28/08Z-28/14Z. From 28/14Z-28/18Z..there could be some diurnal initialized few/sct cu/ac approaching 28/18Z...but enough uncertainty at this time/minimal impact to aviation interest, to mention at terminals at this time. Light SE to SW winds expected thru 28/18Z. && .PRELIMINARY POINT TEMPS/POPS... Nashville 73 93 74 92 73 / 20 30 20 20 10 Clarksville 72 91 73 90 72 / 20 20 20 30 10 Crossville 68 86 67 87 67 / 20 50 20 20 10 Columbia 71 91 72 91 71 / 10 20 10 10 10 Lawrenceburg 71 91 71 91 70 / 10 30 10 10 10 Waverly 73 91 73 90 72 / 10 20 20 30 10 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && DISCUSSION......Barnwell AVIATION........31
Hazardous weather outlook, Aug 27, 12:32 PM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 1232 PM CDT SAT AUG 27 2016 TNZ005>011-023>034-056>066-075-077>080-093>095-281000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 1232 PM CDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...THIS AFTERNOON AND TONIGHT IN SOME LOCATIONS HEAT INDEX VALUES THIS AFTERNOON WILL RANGE FROM 100 TO 105 DEGREES. EXERCISE HOT WEATHER SAFETY PRECAUTIONS THIS AFTERNOON. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. 31
In the hours before
Special weather statement, Aug 27, 3:03 PM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 303 PM CDT SAT AUG 27 2016 TNZ030>032-272045- JACKSON TN-PUTNAM TN-SMITH TN- 303 PM CDT SAT AUG 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL SMITH...WEST CENTRAL PUTNAM AND SOUTHWESTERN JACKSON COUNTIES UNTIL 345 PM CDT... AT 303 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR BAXTER...OR 11 MILES EAST OF CARTHAGE...MOVING NORTHWEST AT 10 MPH. WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAINFALL...SMALL HAIL...AND FREQUENT CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... GRANVILLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3619 8566 3613 8574 3627 8590 3635 8575 TIME...MOT...LOC 2002Z 151DEG 10KT 3620 8575 31
Special weather statement, Aug 27, 3:07 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
307 PM CDT SAT AUG 27 2016
TNZ093-272045-
WAYNE TN-
307 PM CDT SAT AUG 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY UNTIL
345 PM CDT...
AT 306 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR OLIVE HILL...OR 11 MILES SOUTHWEST OF WAYNESBORO...MOVING
NORTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH...BRIEF HEAVY RAINFALL...FREQUENT CLOUD TO
GROUND LIGHTNING STRIKES...AND SMALL HAIL WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CLIFTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3539 8799 3541 8797 3542 8799 3546 8790
3522 8780 3515 8798 3529 8798 3530 8800
3530 8802 3533 8802 3535 8801 3536 8802
3539 8802
TIME...MOT...LOC 2005Z 151DEG 9KT 3525 8795
31Special weather statement, Aug 27, 3:11 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
311 PM CDT SAT AUG 27 2016
TNZ028-062-272100-
RUTHERFORD TN-WILSON TN-
311 PM CDT SAT AUG 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN RUTHERFORD AND
SOUTHWESTERN WILSON COUNTIES UNTIL 400 PM CDT...
AT 310 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS NEAR WALTERHILL...OR NEAR MURFREESBORO...MOVING
NORTHWEST AT 10 MPH.
WINDS IN EXCESS OF 40 MPH...SMALL HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
MURFREESBORO...SMYRNA...LA VERGNE...WALTERHILL AND LASCASSAS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3604 8639 3600 8614 3576 8642 3597 8662
3598 8661 3599 8662 3601 8661 3603 8659
3603 8656 3604 8656 3608 8648
TIME...MOT...LOC 2009Z 151DEG 8KT 3592 8642
31Special weather statement, Aug 27, 3:17 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
317 PM CDT SAT AUG 27 2016
TNZ027-272100-
DAVIDSON TN-
317 PM CDT SAT AUG 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON COUNTY UNTIL 400
PM CDT...
AT 317 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR NASHVILLE...MOVING NORTHWEST AT 15 MPH.
WINDS IN EXCESS OF 40 MPH...SMALL HAIL...FREQUENT CLOUD TO GROUND
LIGHTNING STRIKES...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
NASHVILLE...MADISON...GOODLETTSVILLE AND WHITES CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3633 8670 3632 8670 3632 8668 3630 8667
3630 8666 3614 8663 3610 8673 3629 8691
3635 8672
TIME...MOT...LOC 2015Z 151DEG 14KT 3617 8672
31Special weather statement, Aug 27, 3:24 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
324 PM CDT SAT AUG 27 2016
TNZ007-008-026>028-272115-
ROBERTSON TN-DAVIDSON TN-SUMNER TN-WILSON TN-CHEATHAM TN-
324 PM CDT SAT AUG 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DAVIDSON...SOUTH CENTRAL
ROBERTSON...EAST CENTRAL CHEATHAM...SOUTHWESTERN SUMNER AND
NORTHWESTERN WILSON COUNTIES UNTIL 415 PM CDT...
AT 322 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF A STRONG
THUNDERSTORM CENTERED OVER LAKEWOOD...OR 11 MILES NORTHEAST OF
NASHVILLE...MOVING NORTHWEST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...BRIEF HEAVY RAINFALL...AND SMALL HAIL WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GALLATIN...LEBANON...SPRINGFIELD...ASHLAND CITY...NASHVILLE...
MADISON...HENDERSONVILLE...MOUNT JULIET...GOODLETTSVILLE...
MILLERSVILLE...GREENBRIER...COOPERTOWN...LAKEWOOD...RIDGETOP...
HERMITAGE...JOELTON...BELINDA CITY...OLD HICKORY...
RURAL HILL AND BEAMAN PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3630 8634 3607 8647 3610 8652 3607 8652
3608 8654 3609 8655 3608 8655 3625 8706
3647 8687
TIME...MOT...LOC 2022Z 116DEG 26KT 3623 8660
31Special weather statement, Aug 27, 3:28 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
328 PM CDT SAT AUG 27 2016
TNZ027-272115-
DAVIDSON TN-
328 PM CDT SAT AUG 27 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON COUNTY UNTIL
415 PM CDT...
AT 327 PM CDT...DOPPLER RADAR WAS TRACKING AN AREA OF STRONG
THUNDERSTORMS CENTERED OVER LA VERGNE...OR 14 MILES SOUTHEAST OF
NASHVILLE...MOVING NORTHWEST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING
STRIKES...SMALL HAIL...AND BRIEF HEAVY RAINFALL WILL BE POSSIBLE
WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
BRENTWOOD...LA VERGNE...NOLENSVILLE...FOREST HILLS...OAK HILL...BELLE
MEADE...ANTIOCH AND BERRY HILL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BRIEF HEAVY RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3608 8652 3606 8653 3608 8653 3607 8655
3606 8656 3604 8656 3601 8661 3598 8661
3597 8662 3598 8667 3603 8678 3604 8683
3609 8696 3620 8689
TIME...MOT...LOC 2026Z 116DEG 25KT 3603 8659
31The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 7:21 PM CDT | Special Weather Statement | OHX | Humphreys | 39 min |
| Aug 26, 7:33 PM CDT | Special Weather Statement | OHX | Lawrence | 27 min |
| Aug 26, 7:50 PM CDT | Special Weather Statement | OHX | Hickman | 25 min |
| Aug 26, 8:11 PM CDT | Special Weather Statement | OHX | Lewis, Maury, Williamson | 34 min |
| Aug 26, 8:34 PM CDT | Severe Thunderstorm Warning | OHX | Hickman, Maury, Williamson | 26 min |
| Aug 26, 9:05 PM CDT | Severe Thunderstorm Warning | OHX | Dickson, Hickman, Houston, Humphreys | 25 min |
| Aug 26, 9:30 PM CDT | Special Weather Statement | OHX | Montgomery, Stewart | 30 min |
| Aug 26, 9:39 PM CDT | Special Weather Statement | OHX | Davidson | 36 min |
| Aug 26, 10:11 PM CDT | Special Weather Statement | OHX | Cheatham | 34 min |
| Aug 26, 10:53 PM CDT | Special Weather Statement | OHX | Montgomery | 37 min |
| Aug 26, 10:58 PM CDT | Severe Thunderstorm Warning | OHX | Robertson | 17 min |
| Aug 27, 1:38 PM CDT | Special Weather Statement | OHX | Warren | 22 min |
| Aug 27, 2:23 PM CDT | Special Weather Statement | OHX | DeKalb | 22 min |
| Aug 27, 2:39 PM CDT | Severe Thunderstorm Warning | OHX | Smith, Wilson | 36 min |
| Aug 27, 2:44 PM CDT | Special Weather Statement | OHX | Rutherford | 31 min |
| Aug 27, 2:50 PM CDT | Special Weather Statement | OHX | Rutherford | 25 min |
| Aug 27, 2:57 PM CDT | Special Weather Statement | OHX | Perry | 33 min |
| Aug 27, 3:00 PM CDT | Severe Thunderstorm Warning | OHX | Wilson | 45 min |
| Aug 27, 3:03 PM CDT | Special Weather Statement | OHX | Smith | 42 min |
| Aug 27, 3:07 PM CDT | Special Weather Statement | OHX | Wayne | 38 min |
| Aug 27, 3:11 PM CDT | Special Weather Statement | OHX | Rutherford | 49 min |
| Aug 27, 3:17 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Aug 27, 3:24 PM CDT | Special Weather Statement | OHX | Davidson | 51 min |
| Aug 27, 3:28 PM CDT | Special Weather Statement | OHX | Davidson | 47 min |
| Aug 27, 3:31 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford | 3 hr |
| Aug 27, 3:40 PM CDT | Areal Flood Warning | OHX | Davidson, Rutherford, Sumner, Wilson | 3 hr |
| Aug 27, 3:44 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Williamson | 46 min |
| Aug 27, 3:54 PM CDT | Special Weather Statement | OHX | Dickson, Hickman | 36 min |
| Aug 27, 3:57 PM CDT | Special Weather Statement | OHX | Williamson | 33 min |
| Aug 27, 4:02 PM CDT | Special Weather Statement | OHX | Lewis | 43 min |
| Aug 27, 4:11 PM CDT | Special Weather Statement | OHX | Robertson | 49 min |
| Aug 27, 4:27 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Dickson, Hickman, Williamson | 33 min |
| Aug 27, 4:56 PM CDT | Special Weather Statement | OHX | Dickson | 34 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.